American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Scott O. Wilson. Addendum to ``Conformal cochains''. Trans. Amer. Math. Soc. 365 (2013) 5033-5033.
Abstract, references, and article information   
View Article: PDF

[2] Scott O. Wilson. Conformal cochains. Trans. Amer. Math. Soc. 360 (2008) 5247-5264. MR 2415073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Francisco Javier Gallego and B. P. Purnaprajna. Degenerations of K3 surfaces in projective space . Trans. Amer. Math. Soc. 349 (1997) 2477-2492. MR 1401520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Azniv Kasparian. The variations of Hodge structure of maximal dimension with associated Hodge numbers $h\sp {2,0}>2$ and $h\sp {1,1}=2q+1$ do not arise from geometry . Trans. Amer. Math. Soc. 347 (1995) 4985-5007. MR 1290721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William M. Faucette. Harmonic volume, symmetric products, and the Abel-Jacobi map . Trans. Amer. Math. Soc. 335 (1993) 303-327. MR 1075380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James A. Carlson. Hypersurface variations are maximal. II . Trans. Amer. Math. Soc. 323 (1991) 177-196. MR 978385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James A. Carlson and Domingo Toledo. Variations of Hodge structure, Legendre submanifolds, and accessibility . Trans. Amer. Math. Soc. 311 (1989) 391-411. MR 974782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James A. Carlson. Erratum to: ``Bounds on the dimension of variations of Hodge structure'' . Trans. Amer. Math. Soc. 299 (1987) 429. MR 869421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James A. Carlson. Bounds on the dimension of variations of Hodge structure . Trans. Amer. Math. Soc. 294 (1986) 45-64. MR 819934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shu Yin Hwang Ma. Periods of iterated integrals of holomorphic forms on a compact Riemann surface . Trans. Amer. Math. Soc. 264 (1981) 295-300. MR 603764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert Zarrow. A canonical form for symmetric and skew-symmetric extended symplectic modular matrices with applications to Riemann surface theory . Trans. Amer. Math. Soc. 204 (1975) 207-227. MR 0407324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1